# SDR 2010F00198

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: General aviation
- Aircraft: N777AW
- Make and model: Beech 200BEECH
- Aircraft serial: BB536
- Aircraft time: 10,130 hours, 8,339 cycles
- Engine: Pwa PT6A41
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 20041
- Part serial: 0097
- Condition: Burned
- Location: Vent Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE PASSENGERS SMELLED A BURNED ELECTRICAL ODOR. THE ODOR WAS VERIFIED AND THE PILOT SHUTDOWN THE ENVIRONMENTAL SYS AND LANDED AT THE NEAREST SUITABLE AIRPORT.
